# SDR ASAA1058181

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 9,657 hours, 3,022 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DURING PREFLIGHT NR 1 ENGINE DRIVE LIGHT INOP.  PERFORMED BITE CHECK ON NR 1 ENG GCU PER FIM TSK 24-21-00-810-801.  OPS CHECK GOOD.  PERFORMED NR 1 ENG IDG OPS CHECK PER AMM 24-11-00-700-802.  OPS CHECK GOOD.
